MathSciNet Relay Station
MathSciNet bibliographic data
MR2429880 (2009i:90110) 90C26 (65F10 65H10 90C52)
Wei, Zeng Xin; Li, Guo Yin; Qi, Li Qun Global convergence of the Polak-Ribière-Polyak conjugate gradient method with an Armijo-type inexact line search for nonconvex unconstrained optimization problems. Math. Comp. 77 (2008), no. 264, 2173–2193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement